# SDR DALA2025081506125

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 61,615 hours, 32,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON L2 DOOR INOPERATIVE.  PERFORMED GUST LOCK CLEANING IAW AMM 52-10, THEN PERFORMED OPS CHECK IAW AMM 52-13, SATISFACTORY. (7296710)
